# SDR HEED089118

- Difficulty date: April 21, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 6,643 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08602078UTC
- Condition: Peeling
- Location: Main Rotor
- Part time: 6,306 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE PAINT PEELING, ORANGE PAINT WORN OFF. REPLACED UNIT.
